MAUDE Adverse Event Report: INTEGRA - PRINCETON DURASEAL EXACT SPINE SEALANT SYSTEM 5ML US BOX OF 5; DURASEAL SPINE

INTEGRA - PRINCETON DURASEAL EXACT SPINE SEALANT SYSTEM 5ML US BOX OF 5; DURASEAL SPINE
Catalog Number 206520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This report is for patient #1 and is related to mfg report numbers 3003418325-2025-00060 and 3003418325-2025-00061: a facility reported that they are looking into a string of infections in 3 patients and mentioned that all 3 patients also had duraseal used during their procedure.The infectious disease physician at the facility stated that he doesn't believe it had anything to do with the infections but is just testing everything that was used on each patient.Additional information has been requested.
 
Additional Manufacturer Narrative
The duraseal exact spine sealant system 5ml us box of 5 (206520) was not received for testing; therefore, the failure mode could not be confirmed.Additionally, the dhr review was unable to be performed as no valid lot number was reported.As a result, the root cause is undetermined.Per the dfmea, potential causes of failure include: biocompatibility, and the risk remains acceptable per the risk analysis.No enhancements or improvements were generated for the reported condition.The complaint will be closed as could not be reliably determined.Should new information become available, the file will be reopened, and the investigation summary will be amended as appropriate.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, h2, h3, h6 (type of investigation), h11 (update to previous mfg narrative below).Duraseal dural sealant system 5ml us box of 5 (202050) was not received for testing; therefore, the failure mode could not be confirmed.Additionally, the dhr review was unable to be performed as no lot number was reported.As a result, the root cause is undetermined.Per the fmea, potential causes of failure include: biocompatibility.The risk remains acceptable per the risk analysis, and after review of historical complaint data, no trend has been identified for infection.Additionally, medical safety has also reviewed this complaint and confirmed there is no adverse trend.As a result, no enhancements or improvements were generated for the reported condition.The complaint will be closed as cannot be reliably determined.Should new information become available, the file will be reopened, and the investigation summary will be amended as appropriate.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
DURASEAL EXACT SPINE SEALANT SYSTEM 5ML US BOX OF 5
Common Device Name
DURASEAL SPINE
Manufacturer (Section D)
INTEGRA - PRINCETON
1100 campus road
1100 campus road
princeton NJ 08540
Manufacturer (Section G)
INTEGRA - PRINCETON
1100 campus road
none
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23212548
Report Number3003418325-2025-00059
Device Sequence Number18376610
Product Code NQR
UDI-Device Identifier10381780000044
UDI-Public10381780000044
Combination Product (Y/N)N
PMA/510(K) Number
P080013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number206520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer11/12/2025
03/04/2026
Initial Report FDA Received Date10/03/2025
Supplement Report FDA Received Date12/05/2025
03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown